# SDR A6WA200240022

- Difficulty date: June 25, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3501003903
- Part serial: 0505
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXPLOSION NEAR RIGHT COFFEE MAKER AND FILLED AREA WITH WHITE POWDER.  MAINTENANCE INSPECTED COFFEE MAKER AND FOUND WATER RESERVOIR HEATING ELEMENT SHORTED AND DETACHED.  MAINTENANCE REMOVED AND REPLACED COFFEE MAKER.  (M)
